# SDR IPXA1569931

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 113N200345H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP T/E WEDGE INTERIM REPAIR STA 300.38 REQUIRES IAW REPAIR.    REPAIRED IAW EO B757-5750-36938-E AND SRM 57-53-01-2R, REPAIR 1.
